# SDR ABXA9500559

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND EMERGENCY LIGHTS DIM.  REPLACED NICAD BATTERIES IN EMERGENCY LIGHTS POWER SUPPLY IAW DC-9 SUPP MM 33-50-0.  OPS CHECKED GOOD.
